# SDR HEEA0015731

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5736J
- Make and model: Bell 212
- Aircraft serial: 31140
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: 212070239001
- Condition: Inaccurate
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RATE-OF CLIMB INDICATOR NEEDLE IS OFF.
